Relations in the canonical algebras on surfaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 120 (2008), pp. 227-261.
@article{RSMUP_2008__120__227_0,
     author = {Konno, Kazuhiro},
     title = {Relations in the canonical algebras on surfaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {227--261},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {120},
     year = {2008},
     mrnumber = {2492659},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2008__120__227_0/}
}
TY  - JOUR
AU  - Konno, Kazuhiro
TI  - Relations in the canonical algebras on surfaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2008
DA  - 2008///
SP  - 227
EP  - 261
VL  - 120
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2008__120__227_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=2492659
LA  - en
ID  - RSMUP_2008__120__227_0
ER  - 
Konno, Kazuhiro. Relations in the canonical algebras on surfaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 120 (2008), pp. 227-261. http://www.numdam.org/item/RSMUP_2008__120__227_0/

[1] F. Catanese, Surfaces with K2 = pg = 1 and their period mapping, Algebraic geometry (Proc. Summer Meeting, Univ. Copenhagen, Copenhagen, 1978), pp. 1-29, Lecture Notes in Math., 732, Springer, Berlin, 1979. | MR 555688 | Zbl 0423.14019

[2] F. Catanese, On a class of surfaces of general type, Algebraic Surfaces, CIME 1977, Liguori (1981), pp. 269-284.

[3] F. Catanese - C. Ciliberto, Surfaces with pg = q = 1, Problems in the theory of surfaces and their classification (Cortona, 1988), pp. 49-79, Sympos. Math., XXXII, Academic Press, London, 1991. | MR 1273372 | Zbl 0828.14024

[4] C. Ciliberto, Sul grado dei generatori dell'anello canonico di una superficie di tipo generale, Rend. Sem. Mat. Univ. Politec. Torino, 41:3 (1983/84), pp. 83-111. | Zbl 0558.14025

[5] C. Ciliberto - P. Francia - M. Mendes Lopes, Remarks on the bicanonical map for surfaces of general type, Math. Z., 224 (1997), pp. 137-166. | MR 1427708 | Zbl 0871.14011

[6] O. Debarre, Inégalités numériques pour les surfaces de type général, Bull. Soc. Math. France, 110 (1982), pp. 319-346. | Numdam | MR 688038 | Zbl 0543.14026

[7] P. Francia, On the base points of the bicanonical system, Problems in the theory of surfaces and their classification (Cortona, 1988), pp. 141-150, Sympos. Math., XXXII, Academic Press, London, 1991. | MR 1273376 | Zbl 0828.14023

[8] M. Green, The canonical ring of a variety of general type, Duke Math. J., 49 (1982), pp. 1087-1113. | MR 683012 | Zbl 0607.14005

[9] M. Green, Koszul cohomology and geometry of projective varieties, J. Diff. Geom., 19 (1984), pp. 125-171. | MR 739785 | Zbl 0559.14008

[10] E. Horikawa, Algebraic surfaces of general type with small c2 1: I, Ann. of Math., 104 (1976), pp. 357-387. | MR 424831 | Zbl 0339.14024

[11] E. Horikawa, Algebraic surfaces of general type with small c2 1: II, Invent. Math., 37 (1976), pp. 121-155. | MR 460340 | Zbl 0339.14025

[12] E. Horikawa, Algebraic surfaces of general type with small c2 1: V, J. Fac. Sci. Univ. Tokyo Sect. IA Math., 28 (1981), pp. 745-755. | MR 656051 | Zbl 0505.14028

[13] K. Konno, 1-2-3 theorem for curves on algebraic surface, J. reine. angew. Math., 533 (2001), pp. 171-205. | MR 1823868 | Zbl 0965.14004

[14] H. B. Laufer, Weak simultaneous resolution for deformations of Gorenstein surface singularities, Proc. Symp. Pure Math., 40 (1983), pp. 1-29. | MR 713236 | Zbl 0568.14008

[15] H. B. Laufer, Generation of 4-pluricanonical forms for surface singularities, Amer. J. Math., 109 (1987), pp. 571-589. | MR 892599 | Zbl 0628.14031

[16] M. Mendes Lopes, Adjoint systems on surfaces, Bollettino U.M.I. (7), 10-A (1996), pp. 169-179. | MR 1386254 | Zbl 0861.14023

[17] M. Mendes Lopes, The degree of the generators of the canonical ring of surfaces of general type with pg = 0, Arch. Math., 69, no. 5 (1997), pp. 435-440. | MR 1473098 | Zbl 0921.14024

[18] M. Nagata, On rational surfaces I, Mem. Coll. Sci. Kyoto Univ. Ser. A, 32 (1960), pp. 351-370. | MR 126443 | Zbl 0100.16703

[19] M. Reid, Infinitesimal view of extending a hyperplane section - deformation theory and computer algebra, Lect. Notes in Math., 1417, Algebraic Geometry Proceedings, L'Aquila 1988, A. J. Sommese et al., eds. 1990, Springer-Verlag, pp. 214-286. | MR 1040562 | Zbl 0714.14010

[20] M. Reid, Chapters on Algebraic Surfaces, Complex algebraic geometry (Park City, UT, 1993), pp. 3-159, IAS/Park City Math. Ser., 3, Amer. Math. Soc., Providence, RI, 1997. | MR 1442522 | Zbl 0910.14016

[21] M. Reid, 1-2-3, unpublished note.

[22] I. Reider, Vector bundles of rank 2 and linear systems on algebraic surfaces, Ann. of Math., 127 (1988), pp. 309-316. | MR 932299 | Zbl 0663.14010

[23] G. Xiao, Surfaces fibrées en courbes de genre deux, Lecture Notes in Mathematics, 1137, Springer-Verlag, Berlin, 1985. | MR 872271 | Zbl 0579.14028

[24] G. Xiao, Degree of the bicanonical map of a surface of general type, Amer. J. Math., 112, no. 5 (1990), pp. 713-736. | MR 1073006 | Zbl 0722.14025